# SDR AU000828

- Difficulty date: September 5, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) LAMP HOLDERS LOCATED AT ROW 14 AND ROW 10 ON THE RT SIDE WALLS BURNED OUT.
